# SDR AALA20120719004

- Difficulty date: July 19, 2012
- Submitted: July 23, 2012
- Operation: Air carrier
- Aircraft: N384AA
- Make and model: Boeing 767323
- Aircraft serial: 26996
- Aircraft time: 78,529 hours, 12,442 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Wedge
- Condition: Damaged
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

RIGHT OUTBOARD FLAP DISBONDED ON LOWER TRAILING EDGE WEDGE DUE TO BIRD STRIKE.  ACCOMPLISHED BONDED REPAIR PER SRM 51-70-07.
